Affordable Access

Access to the full text

N-Soliton Solution of The Kundu-Type Equation Via Riemann-Hilbert Approach

Authors
  • Wen, Lili1
  • Zhang, Ning2
  • Fan, Engui1
  • 1 Fudan University, Shanghai, 200433, China , Shanghai (China)
  • 2 Shandong University of Science and Technology, Taian, 266510, China , Taian (China)
Type
Published Article
Journal
Acta Mathematica Scientia
Publisher
Springer-Verlag
Publication Date
Dec 17, 2019
Volume
40
Issue
1
Pages
113–126
Identifiers
DOI: 10.1007/s10473-020-0108-x
Source
Springer Nature
Keywords
License
Yellow

Abstract

In this article, we focus on investigating the Kundu-type equation with zero boundary condition at infinity. Based on the analytical and symmetric properties of eigenfunctions and spectral matrix of its Lax pair, a Riemann-Hilbert problem for the initial value problem of the Kundu-type equation is constructed. Further through solving the regular and nonregular Riemann-Hilbert problem, a kind of general N-soliton solution of the Kundu-type equation are presented. As special cases of this result, the N-soliton solution of the Kaup-Newell equation, Chen-Lee-Liu equation, and Gerjikov-Ivanov equation can be obtained respectively by choosing different parameters.

Report this publication

Statistics

Seen <100 times